# SDR SWAA2025031093190

- Difficulty date: February 4, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 56,037 hours, 29,185 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED HARDWARE GIRT BAR FLOOR BRACKETS SIDE ENTRY AND GALLEY AT AFT GALLEY AREA 2025-110612 <[01].  REPLACED HARDWARE GIRT BAR FLOOR BRACKETS SIDE ENTRY AND GALLEY AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801 THE INSTALLATION IS DOCUMENTED ON TASK CARD TTG8002MAU9 STEP 2.A.(13); [02] REPLACED HARDWARE GIRT BAR FLOOR BRACKETS SIDE ENTRY AND GALLEY AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801 THE INSTALLATION IS DOCUMENTED ON TASK CARD TTG8002MAU9 STEP 2.A. (13).
